# SDR UPS04843580

- Difficulty date: November 18, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG 9R CRACKED AT STA 1735 FRAME ATTACH.  CUT OUT DAMAGE, NDT VERIFIED PER SPM 06-10-01.001.  FABRICATED FILLER FROM SHT7075T6/.063 AND DOUBLER FROM S2645716 EXTRUSION PER SRM 53-2-2 FIG 11.  INSTALLED PARTS REF SRM 51-1-8, 51-1-20D, 51-3-0.
